# SDR UALA2013062604451

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 54,837 hours, 21,321 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Inoperative
- Location: Oxygen Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS SEAT, CREW OXYGEN PRESS TO TEST,  DOESN`T TEST.
